# SDR HNAA2015072000233

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 55,919 hours, 62,439 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Contaminated
- Location: Warning Horn
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BETA WARNING HORN SOUNDED DURING TAKEOFF.  INSPECTED BETA WARNING HORN SWITCH.   FOUND SWITCH COATED IN A STICKY SUBSTANCE.  CLEANED SWITCH.  INSPECTED ASSOCIATED WIRING WITH NO DEFECTS.  SYSTEM OPS CHECKED GOOD IAW WC 34-10-20Q.
